Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Weak limbs, pain and discomfort, drinking Gatorade. Taken Flagyl for C-diff. Any suggestions?

Hello, I was taking lithium which was causing frequent diarrhea and bladder infections. I had 5 bladder infections in 9 months. A week after the last round of antibiotics was complete I became very ill. I tested positive for c-diff. The doctor prescribed Flagyl , but after a few days and worsening symptoms she switched it to Vanco. I became ill 2 months ago and I am almost finished tapering off of the Vanco (I was on my honeymoon and was not diagnosed right away). For weeks now, my limbs have felt very weak and have hurt, especially my legs and my left arm. I am constantly uncomfortable and it is often painful enough that I can t get to sleep or it will wake me up. When I walk it often feels almost like I pulled a muscle, but the location changes. Sometimes it s a knee, other times a thigh, other times a calf . My gp said I was just dehydrated and I should drink more fluids. I ve been drinking a large bottle of Gatorade plus a bunch of water each day, enough fluids that I end up feeling bloated and uncomfortable. It did help with my feeling of being lightheaded, but I m still hurting. Any suggestions? Thank you very much for your time and assistance.
Asked On : Sat, 16 Jun 2012
Answers:  1 Views:  129
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The weakness and pain that you have could be related to a generalized weakness after an infection. You can take a nultivitamin supplement to help.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Thu, 17 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor